Results 1 to 8 of 8
  1. #1
    grapple8826 is offline New Member
    Join Date
    Jul 2003
    Location
    LA
    Posts
    21

    got sick with test susp.

    My buddy was on a cycle of d-bol and test suspension. the last shot he took off suspension was 3 wks ago. On thursday(thanksgiving day)he started getting sick with a headace and a fever. i thought it might be the flu but then he told me that there's been a huge bump on his ass from the last shot(palm size) of susp.. he said it was rock hard at first and now its turning purple and it hurts like a bitch. Could it be that his body is fighting off an infection at the injection site??? Could he get in trouble if he were to go to a doctor..isnt there a confientiality law that docs cant talk about the patients?
    Can anyone give me advise as to what i should tell him to do??? i would greatly appreciate it.....

  2. #2
    TRE's Avatar
    TRE
    TRE is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    OC
    Posts
    2,523
    If he has a good doctor a or a family doctor they wont say anything. Doctors have the right to disclose any information to the authorities if it involves anything illegal.

  3. #3
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    get thy self to a M.D. !

  4. #4
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,346
    Doctor...

  5. #5
    Gilster's Avatar
    Gilster is offline Member
    Join Date
    Aug 2001
    Location
    Right here!Are you blind?
    Posts
    676
    Go see a doctor as soon as possible.

  6. #6
    grapple8826 is offline New Member
    Join Date
    Jul 2003
    Location
    LA
    Posts
    21
    he went to the physician and told him everything. the doc was cool about it and said hes' heard worse.....But he still didnt know what was on his ass and told him he needed to go to the hospital to get syrgery in order to get the puss or whatever is in there out. so thats where he is now..... I was talking to him about the bump on his ass bf he went in to the hospital and he told me that his supplier had a similar thing on his shoulder but he let it burst and it was uzzing brown puss for a 1/2 hour. I know that the test susp. comes from mexico, could there be something wrong with it??Has anyone had similar problems??

  7. #7
    ColdSore's Avatar
    ColdSore is offline Banned
    Join Date
    Jun 2003
    Location
    Texas
    Posts
    3,952
    doesnt soundto serious...just a small infection probly...

    btw...how did he like the susp???

  8. #8
    grapple8826 is offline New Member
    Join Date
    Jul 2003
    Location
    LA
    Posts
    21
    He said it was good but u get sore like a mofo, he went from 180 to 210 in 4wks but then this s**t happend and had to stop his d-bol cycle 2wk primature and he couldnt eat or even move so he prob lost some weight by now.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •